Localization and summability of multiple fourier series

Elias M. Stein Cambridge, Mass., USA

TBD mathscidoc:1701.331155

Acta Mathematica, 100, (1), 93-147, 1958.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:49 uploaded by actaadmin ] [ 243 downloads ] [ 0 comments ] [ Cited by 68 ]
@inproceedings{elias1958localization,
  title={Localization and summability of multiple fourier series},
  author={Elias M. Stein},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203149020020864},
  booktitle={Acta Mathematica},
  volume={100},
  number={1},
  pages={93-147},
  year={1958},
}
Elias M. Stein. Localization and summability of multiple fourier series. 1958. Vol. 100. In Acta Mathematica. pp.93-147. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203149020020864.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved